# SDR CA040702003

- Difficulty date: June 30, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 51,909 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bar
- Part number: 6654777
- Condition: Broken
- Location: Fuel Filter
- Component: Lp Fuel Filter
- Component part number: 59402
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE FLIGHT CREW NOTICED SEVERE SURGING ON THE NR 1 ENGINE. THE FUEL FLOW WAS ALSO DROPPING AND SURGING. THE ENGINE WAS SHUT DOWN AND THE PROPELLER WAS FEATHERED. THE AIRCRAFT RETURNED TO DEPARTURE. DURING INVESTIGATION MAINTENANCE CREW FOUND THE BAR ASSY THAT SECURES THE FILTER BOWL TO THE HOUSING WAS BROKEN AT THE THREADS. THE BOWL WAS DISCOVERED HANGING BY THE LOCKWIRE. GASKET P/N 30865 WAS ALSO MISSING. REF MFG IPC 73-00-00FIG 5 ITEMS 9, 10 AND 16.  THE PARTS WERE REPLACED AS REQUIRED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
